# SDR SWI2025F01226

- Difficulty date: May 1, 2025
- Submitted: September 9, 2025
- Operation: Air carrier
- Aircraft: N701SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10133
- Aircraft time: 49,399 hours, 32,166 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Cam
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR EXTERNAL SURROUND STRUCTURE FORWARD FS310 CAM FITTING WORN   (C-CHECK RO 09/07/2025) REMOVED AND INSTALLED NEW PAX DOOR EXTERNAL SURROUND STRUCTURE FWD CAM FITTING @FS310 REF CRJ700 SRM 51-42-21-001-001-A01, DRAWING SH670-31810 REV -AE. SEE CONTINUATION TASKS FOR MORE DETAILS. COMPLIED WITH 51-900-1002-SKY.
